# SDR JJBA20250317013

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 41,144 hours, 27,243 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MESSAGE IN FLIGHT. CONFIRMED NO FLAME SMOKE OR SMELL PRESENT. PERFORMED LAV SMOKE DETECTOR ADJ TEST. OPS CHECK SAT. NO DEFECTS NOTED.
